Works matching DE "POTENTIAL theory (Mathematics)"
Results: 1135
Theoretical Drag Analysis of a Skier in the Downhill Speed Race.
- Published in:
- International Journal of Sport Biomechanics, 1989, v. 5, n. 1, p. 26, doi. 10.1123/ijsb.5.1.26
- By:
- Publication type:
- Article
ATTRACTORS FOR A CAGINALP MODEL WITH A LOGARITHMIC POTENTIAL AND COUPLED DYNAMIC BOUNDARY CONDITIONS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500243
- By:
- Publication type:
- Article
COMPLETENESS THEOREMS IN THE UNIFORM NORM CONNECTED TO ELLIPTIC EQUATIONS OF HIGHER ORDER WITH CONSTANT COEFFICIENTS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 1, doi. 10.1142/S0219530512500017
- By:
- Publication type:
- Article
THE BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF IN THE WHOLE SPACE:: II, GLOBAL EXISTENCE FOR HARD POTENTIAL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 113, doi. 10.1142/S0219530511001777
- By:
- Publication type:
- Article
Constraint-based probabilistic modeling for statistical abduction.
- Published in:
- Machine Learning, 2011, v. 83, n. 2, p. 241, doi. 10.1007/s10994-010-5206-7
- By:
- Publication type:
- Article
Diffusive Propagation of Wave Packets in a Fluctuating Periodic Potential.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 53, doi. 10.1007/s11005-010-0436-y
- By:
- Publication type:
- Article
On the use of potential fields in fluid mechanics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 547, doi. 10.1002/pamm.201510264
- By:
- Publication type:
- Article
Three-Dimensional Green's Function for a Layered Isotropic Half-space.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 713, doi. 10.1002/pamm.201410339
- By:
- Publication type:
- Article
Cardinal interpolation with periodic polysplines on strips.
- Published in:
- Calcolo, 2007, v. 44, n. 4, p. 203, doi. 10.1007/s10092-007-0137-9
- By:
- Publication type:
- Article
The Characterization for a Graphic Sequence to have a Realization Containing K.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 4, p. 585, doi. 10.1007/s00373-011-1061-y
- By:
- Publication type:
- Article
Graphic Sequences with a Realization Containing a Union of Cliques.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 263, doi. 10.1007/s00373-007-0737-9
- By:
- Publication type:
- Article
Geodesics for a class of distances in the space of probability measures.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 395, doi. 10.1007/s00526-012-0555-7
- By:
- Publication type:
- Article
Stationary solutions of the nonlinear Schrödinger equation with fast-decay potentials concentrating around local maxima.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 243, doi. 10.1007/s00526-012-0518-z
- By:
- Publication type:
- Article
Models of defects in atomistic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 71, doi. 10.1007/s00526-010-0354-y
- By:
- Publication type:
- Article
Asymptotic analysis of a second-order singular perturbation model for phase transitions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 127, doi. 10.1007/s00526-010-0356-9
- By:
- Publication type:
- Article
The Ma-Trudinger-Wang curvature for natural mechanical actions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 285, doi. 10.1007/s00526-010-0362-y
- By:
- Publication type:
- Article
Bump solutions for the mesoscopic Allen-Cahn equation in periodic media.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 37, doi. 10.1007/s00526-010-0332-4
- By:
- Publication type:
- Article
Weakly coupled bound states of Pauli operators.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 253, doi. 10.1007/s00526-010-0339-x
- By:
- Publication type:
- Article
Novel Compact Microstrip Stepped-Impedance Resonator Using Computational Approach and Application to Dual-Band Bandpass Filters.
- Published in:
- Wireless Personal Communications, 2015, v. 82, n. 4, p. 2311, doi. 10.1007/s11277-015-2349-7
- By:
- Publication type:
- Article
On the Separation of Singularities in the Numerical Solution of Integral Equations of the Potential Theory.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 1, p. 27, doi. 10.1007/s10958-015-2646-4
- By:
- Publication type:
- Article
Solvability of boundary singular integral operators of elasticity on surfaces with conic points.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 2, p. 178, doi. 10.1007/s10958-013-1311-z
- By:
- Publication type:
- Article
Structure of Population Inside Propagating Front.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 637, doi. 10.1007/s10958-013-1212-1
- By:
- Publication type:
- Article
$$ \mathbb{R} $$-Linear problem for multiply connected domains and alternating method of Schwarz.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 1, p. 68, doi. 10.1007/s10958-013-1173-4
- By:
- Publication type:
- Article
On the convergence to zero of solutions of a second-order differential equation with complex-valued potential.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 87, doi. 10.1007/s10958-012-0730-6
- By:
- Publication type:
- Article
Necessary conditions of a potential blow-up for Navier-Stokes equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 3, p. 345, doi. 10.1007/s10958-011-0551-z
- By:
- Publication type:
- Article
Spectral estimates for Schrödinger operators with sparse potentials on graphs.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 3, p. 458, doi. 10.1007/s10958-011-0401-z
- By:
- Publication type:
- Article
On the modularity of rigid Calabi−Yau threefolds: epilogue.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 725, doi. 10.1007/s10958-010-0175-8
- By:
- Publication type:
- Article
Dynamic BEM analysis of elastic anisotropic nano‐sheet with surface imperfections and cavities.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 3, p. 1, doi. 10.1002/zamm.202300637
- By:
- Publication type:
- Article
Fundamental solutions and frictionless contact problem in a semi‐infinite space of 2D hexagonal piezoelectric QCs.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 5, p. N.PAG, doi. 10.1002/zamm.201800132
- By:
- Publication type:
- Article
Electromagnetic multipole of positive and negative parity states in <sup>24</sup>Mg by elastic and inelastic electron scattering.
- Published in:
- Iraqi Journal of Physics, 2019, v. 17, n. 42, p. 27, doi. 10.30723/ijp.v17i42.421
- By:
- Publication type:
- Article
A new class of generalized polynomials.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1366, doi. 10.3906/mat-1709-44
- By:
- Publication type:
- Article
Popoviciu type inequalities via Green function and Taylor polynomial.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 333, doi. 10.3906/mat-1501-38
- By:
- Publication type:
- Article
Approximation by complex potentials generated by the Gamma function.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 443, doi. 10.3906/mat-1004-233
- By:
- Publication type:
- Article
Potential games and well-posedness properties.
- Published in:
- Optimization, 2008, v. 57, n. 4, p. 571, doi. 10.1080/02331930601124997
- By:
- Publication type:
- Article
An approach to classification based on separation of sets by means of several ellipsoids.
- Published in:
- Optimization, 2005, v. 54, n. 6, p. 579, doi. 10.1080/02331930500342765
- By:
- Publication type:
- Article
A stochastic modified Beverton–Holt model with the Allee effect.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 1, p. 37, doi. 10.1080/10236198.2015.1074194
- By:
- Publication type:
- Article
Residual Julia set for functions with the Ahlfors' Property.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 7, p. 1019, doi. 10.1080/10236198.2014.884084
- By:
- Publication type:
- Article
APPROXIMATIONS BY DIFFERENCES OF LOWER SEMICONTINUOUS AND FINELY CONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 2, p. 369, doi. 10.14321/realanalexch.44.2.0369
- By:
- Publication type:
- Article
UNIQUENESS PROPERTIES OF HARMONIC FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 2, p. 445, doi. 10.14321/realanalexch.43.2.0445
- By:
- Publication type:
- Article
ON GREEN'S THEOREM AND CAUCHY'S THEOREM.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 703
- By:
- Publication type:
- Article
Stochastic Retarded Evolution Equations: Green Operators, Convolutions, and Solutions.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 3, p. 624, doi. 10.1080/07362990802007236
- By:
- Publication type:
- Article
Study of internal rotation of radical center in n-alkyl radicals.
- Published in:
- Russian Journal of General Chemistry, 2010, v. 80, n. 4, p. 749, doi. 10.1134/S1070363210040110
- By:
- Publication type:
- Article
Potential method in the theory of thermoelasticity for materials with triple voids.
- Published in:
- Archives of Mechanics, 2019, v. 71, n. 2, p. 113, doi. 10.24423/aom.3118
- By:
- Publication type:
- Article
On the thermoelastic problem of uniform heat flow disturbed by a circular rigid lamellate inclusion.
- Published in:
- Archives of Mechanics, 2009, v. 61, n. 3/4, p. 309
- By:
- Publication type:
- Article
Bound State Solution of Dirac Equation for Generalized Pöschl-Teller plus Trigomometric Pöschl-Teller Non-Central Potential Using SUSY Quantum Mechanics.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2014, v. 46, n. 3, p. 205, doi. 10.5614/j.math.fund.sci.2014.46.3.1
- By:
- Publication type:
- Article
Social and Cognitive Effects of Smartphone Use in Face-to-Face Verbal Interactions.
- Published in:
- Psi Chi Journal of Psychological Research, 2019, v. 24, n. 4, p. 265, doi. 10.24839/2325-7342.JN24.4.265
- By:
- Publication type:
- Article
A trace problem for associate Morrey potentials.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 3, p. 407, doi. 10.1515/anona-2016-0069
- By:
- Publication type:
- Article
Long time behavior for the visco-elastic damped wave equation in R<sup>n</sup>+ and the boundary effect.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 4, p. 549, doi. 10.3934/nhm.2018025
- By:
- Publication type:
- Article
Community efficiency during succession: a test of MacArthur's minimization principle in phytoplankton communities.
- Published in:
- Ecology, 2020, v. 101, n. 6, p. 1, doi. 10.1002/ecy.3015
- By:
- Publication type:
- Article
Fast Computation of Domain Boundary Conditions Using Splines in Penalized VIC Method.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 1, p. -1, doi. 10.1142/S0219876217500761
- By:
- Publication type:
- Article